Mathematical properties of DNA structure in 3-dimensional space.
International journal of open problems in computer science and mathematics, Tome 1 (2008) no. 3, p. 214
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Classification :
92C05, 92C10, 92C40, 57M25
Keywords: 3D space, vector-valued function, special vectors, double- helix, super-coils, balanced ply
Keywords: 3D space, vector-valued function, special vectors, double- helix, super-coils, balanced ply
@article{IJOPCM_2008__1_3_225662,
author = {Al-Zhour, Zeyad and Aqel, Amin A. and Ibrahim, Abdallah},
title = {Mathematical properties of {DNA} structure in 3-dimensional space.},
journal = {International journal of open problems in computer science and mathematics},
pages = {214},
year = {2008},
volume = {1},
number = {3},
zbl = {1204.92029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IJOPCM_2008__1_3_225662/}
}
TY - JOUR AU - Al-Zhour, Zeyad AU - Aqel, Amin A. AU - Ibrahim, Abdallah TI - Mathematical properties of DNA structure in 3-dimensional space. JO - International journal of open problems in computer science and mathematics PY - 2008 SP - 214 VL - 1 IS - 3 UR - http://geodesic.mathdoc.fr/item/IJOPCM_2008__1_3_225662/ LA - en ID - IJOPCM_2008__1_3_225662 ER -
%0 Journal Article %A Al-Zhour, Zeyad %A Aqel, Amin A. %A Ibrahim, Abdallah %T Mathematical properties of DNA structure in 3-dimensional space. %J International journal of open problems in computer science and mathematics %D 2008 %P 214 %V 1 %N 3 %U http://geodesic.mathdoc.fr/item/IJOPCM_2008__1_3_225662/ %G en %F IJOPCM_2008__1_3_225662
Al-Zhour, Zeyad; Aqel, Amin A.; Ibrahim, Abdallah. Mathematical properties of DNA structure in 3-dimensional space.. International journal of open problems in computer science and mathematics, Tome 1 (2008) no. 3, p. 214. http://geodesic.mathdoc.fr/item/IJOPCM_2008__1_3_225662/